45. Recall Alert (Carapamin Injection & Librax Tablet/Dragees)

Recall Alert

Therapeutic Goods (s) Affected: –

Risk Statement:These products present a moderate to high public health risk, mainly affecting the general population, especially cardiac patients, allergy sufferers, children, and chronic medicine users. Moreover, the impurities may alter the stability of drug products and may cause formation of new complexes.
Action InitiatedThe Provincial Drug Control departments and DRAP’s field offices have been asked to immediately conduct market surveys for detection of presence and removal of mentioned batches from the market.
Advice for Healthcare ProfessionalsDRAP requests increased vigilance within the supply chains of institutions/pharmacies/healthcare facilities likely to be affected by batches of mentioned products. Adverse reactions or quality problems experienced with the use of above-mentioned products are to be reported to the National Pharmacovigilance Centre (NPC), DRAP using Adverse Event Reporting Form or online through this link.  Further information of reporting problems to DRAP is available on this link.
Advice for Pharmacies/Medical stores: –All pharmacists and chemists working at distributions and pharmacies should immediately check their stocks and stop supplying mentioned products. The remaining stocks should be quarantined and returned to the supplier/company. Regulatory field force of all federating units (DRAP and Provincial Health Departments) should also increase surveillance in the market to ensure the effective recall of defective products(s).
Advice for ConsumersConsumers and healthcare facilities in possession of the affected batches should immediately stop using these products and contact the supplier, distributor or manufacturer for return or replacement. Any adverse event or quality issue associated with the use of these products should be reported to DRAP/National Pharmacovigilance Centre.